advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Jacksonville, Florida, USA:

After my mother takes her insulin shot, she has a hard coughing spell which can last for some time. My daughter told me a fellow student friend who has diabetes said this could be caused from her insulin not being regulated as it should.

Answer:

I have never heard of this, and there's no good reason I can see to link coughing to the insulin shot.

LD

[Editor's comment: Maybe she is holding her breath when she gives the injection and aspirates something while she is doing it? SS]

DTQ-20020521011824
Original posting 7 Jun 2002
Posted to Blood Tests and Insulin Injections

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:34
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.